The Diabetes Forum Support Community For Diabetics Online banner

1 - 3 of 3 Posts

·
Registered
Joined
·
3 Posts
Discussion Starter #1
MY doctor put me on an addtion med, amaryl along with the metformin 1000 mg I already take twice a day. I am gaining weight with it. I know there was a site doctors go to and check to see what is an alternative. Does anyone know that site? I am going to be prepared when I go back... plus, not reallly helping me lower.
 

·
Registered
Joined
·
1,077 Posts
Hi Flower: :)

Welcome. The generic/substitute to Amaryl is Glimepiride. If that is what you are referring to. Amaryl(Glimepiride) is to be used along with diet and exercise to aid in controlling blood sugars.

Weight-gain is not a side-effect of Amaryl(Glimepiride). If you experience unusual or sudden weight-gain while using these drugs, then you should call your Dr. immediately, for further advice.
 
1 - 3 of 3 Posts
Top